RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, Pages 582–587 (Mi mz11168)  

This article is cited in 3 scientific papers (total in 3 papers)

On a Sidon-type Inequality for Discrete Orthonormal Systems

A. O. Radomskii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: A Sidon-type inequality is proved for discrete orthonormal systems of special form whose particular case is the Walsh system.

Keywords: Sidon-type inequality, Riesz product, discrete orthonormal system, Walsh system, Hadamard matrix.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm11168

Full text: PDF file (399 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:4, 693–698

Bibliographic databases:

UDC: 517
Received: 05.03.2016

Citation: A. O. Radomskii, “On a Sidon-type Inequality for Discrete Orthonormal Systems”, Mat. Zametki, 101:4 (2017), 582–587; Math. Notes, 101:4 (2017), 693–698

Citation in format AMSBIB
\Bibitem{Rad17}
\by A.~O.~Radomskii
\paper On a Sidon-type Inequality for Discrete Orthonormal Systems
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 4
\pages 582--587
\mathnet{http://mi.mathnet.ru/mz11168}
\crossref{https://doi.org/10.4213/mzm11168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629047}
\elib{http://elibrary.ru/item.asp?id=28931419}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 693--698
\crossref{https://doi.org/10.1134/S0001434617030270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018832525}


Linking options:
  • http://mi.mathnet.ru/eng/mz11168
  • https://doi.org/10.4213/mzm11168
  • http://mi.mathnet.ru/eng/mz/v101/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi  elib
    2. E. R. Liflyand, “Salem's Conditions in the Nonperiodic Case”, Math. Notes, 104:3 (2018), 437–442  mathnet  crossref  crossref  isi  elib
    3. A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Russian Math. Surveys, 73:6 (2018), 1119–1121  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    References:39
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020